Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

About the cover: Euler's Introductio in analysin infinitorum


Author: Gerald L. Alexanderson
Journal: Bull. Amer. Math. Soc. 44 (2007), 635-639
Published electronically: July 5, 2007
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. B. Boyer, The Foremost Textbook of Modern Times, Amer. Math. Monthly 58 (1951), no. 4, 223–226. MR 1527827, 10.2307/2306956
  • 2. Robert E. Bradley, The Genoese lottery and the partition function, in Robert E. Bradley, Lawrence D'Antonio, and C. Edward Sandifer, Euler at 300, Washington, DC, Mathematical Association of America, 2007, pp. 193-194.
  • 3. J. J. Burckhardt, Leonhard Euler, 1707–1783, Math. Mag. 56 (1983), no. 5, 262–273. MR 720646, 10.5948/UPO9780883859667.033
  • 4. L.-Gustave du Pasquier, Léonard Euler et ses amis, Paris, Hermann, 1927.
  • 5. Leonhard Euler, Introduction to analysis of the infinite. Book I, Springer-Verlag, New York, 1988. Translated from the Latin and with an introduction by John D. Blanton. MR 961255
    Leonhard Euler, Introduction to analysis of the infinite. Book II, Springer-Verlag, New York, 1990. Translated from the Latin and with an introduction by John D. Blanton. MR 1025504
  • 6. C. Edward Sandifer, The early mathematics of Leonhard Euler, MAA Spectrum, Mathematical Association of America, Washington, DC, 2007. MR 2281579
  • 7. -, How Euler did it, Washington, DC, Mathematical Association of America, 2007.
  • 8. Dirk J. Struik, A Concise History of Mathematics. Vol. 1, 2, Dover Publications, Inc., New York., N. Y., 1948. MR 0026572


Additional Information

Gerald L. Alexanderson
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053
Email: galexand@math.scu.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-07-01183-4
Received by editor(s): May 28, 2007
Published electronically: July 5, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.